MAUDE Adverse Event Report: KARL STORZ SE & Co. KG Inner Sheath, for 27040 SD/SL

KARL STORZ SE & Co. KG Inner Sheath, for 27040 SD/SL
Model Number 27040XA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that broken ceramic tip fell inside patient during case and was removed by the surgeon.It was reported that there was no delay and no negative impact in state of health.
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).

Brand Name
Inner Sheath, for 27040 SD/SL
Common Device Name
Inner Sheath, for 27040 SD/SL
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
MDR Report Key50484887
Report Number2020550-2026-02040
Device Sequence Number10203171
Product Code HIH
UDI-Device Identifier04048551076521
UDI-Public04048551076521
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
Report Date (Section F) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040XA
Device Catalogue Number27040XA
Device Lot NumberWK08
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Date Report to Manufacturer08/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown